Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Itchiness on one side of bikini line, not shaved genitals or changed bathing products. Causes and cure?

Hi, For a few weeks now my knicker line (between my legs) on the left side has become quite itchy. I assumed it could be my washing products but surely it wouldn t affect only one side? I haven t changed my shower gel/ washing powder, I m not wearing underwear i don t normally wear so don t understand why the itching has occurred. I haven t shaved down there so i know it s not that. Any advice would be great!
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Hey. Thanks for writing at HCM.
Its summer and people sweat. The sweat in groin area collects making it a breeding ground for bacterias and fungi. Keep thevwrea clean and apply mycoderm powder after the shower. Dont apply much of soaps and definitely refrain from scratching.Hope this helped. Take care
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor